# SDR MASA200800474

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2877 PHX-ELP.  THE 16F EMERGENCY EXIT HANDLE WILL NOT STOW.  RE-SECURED THE DOOR HANDLE COVER.  (B)
